MAUDE Adverse Event Report: Okami Medical Inc. LOBO Vascular Occlusion System; Vascular embolization device

Okami Medical Inc. LOBO Vascular Occlusion System; Vascular embolization device
Model Number LOBO-3
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
LOBO Vascular Occlusion System
Common Device Name
Vascular embolization device
Manufacturer (Section D)
Okami Medical Inc.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
Okami Medical Inc.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
jennifer wagner
8 argonaut
suite 100
aliso viejo, CA 92656
+1(949)446-9710
MDR Report Key50742876
Report Number3016444913-2026-00019
Device Sequence Number8862036
Product Code KRD
UDI-Device Identifier00850008222016
UDI-Public(01)00850008222016(10)26A0005(17)280212
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOBO-3
Device Lot Number26A0005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown